Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Peak sets for the real part of a function algebra

Author: Eggert Briem
Journal: Proc. Amer. Math. Soc. 85 (1982), 77-78
MSC: Primary 46J10; Secondary 46A55
MathSciNet review: 647902
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ A$ is a function algebra with the property that every peak set for re $ A$ is an interpolation set for $ A$ then $ A = C(X)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 46A55

Retrieve articles in all journals with MSC: 46J10, 46A55

Additional Information

PII: S 0002-9939(1982)0647902-8
Keywords: Function algebra, peak set, interpolation set, compact convex set, simplex
Article copyright: © Copyright 1982 American Mathematical Society